Remote Access Electronic Research Announcements

Electronic Research Announcements

ISSN 1079-6762



A trilinear restriction problem for the paraboloid in $\mathbb{R}^{3}$

Author: Jonathan Bennett
Journal: Electron. Res. Announc. Amer. Math. Soc. 10 (2004), 97-102
MSC (2000): Primary 42B10
Published electronically: August 31, 2004
MathSciNet review: 2084469
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We establish a sharp trilinear inequality for the extension operator associated to the paraboloid in $\mathbb{R}^{3}$. Our proof relies on a recent generalisation of the classical Loomis-Whitney inequality.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Electronic Research Announcements of the American Mathematical Society with MSC (2000): 42B10

Retrieve articles in all journals with MSC (2000): 42B10

Additional Information

Jonathan Bennett
Affiliation: School of Mathematics, JCMB, Kings Buildings, Mayfield Road, Edinburgh, EH9 3JZ, Scotland

Keywords: Multilinear estimates, Fourier extension operator
Received by editor(s): December 18, 2003
Published electronically: August 31, 2004
Additional Notes: The author was supported by an EPSRC Postdoctoral Fellowship.
Communicated by: Yitzhak Katznelson
Article copyright: © Copyright 2004 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.